# SDR AALA202506253924

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 17,433 hours, 4,720 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHTING AT SEAT ROW 22 ABC IS INOPERATIVE. RE-CONNECTED SEAT MOUNTED EMERGENCY LIGHT CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19.
